Differential and Integral Equations
Volume 3

Direct methods for some distributed games

  • Anthony Leung and Srdjan Stojanovic

    Volume 3, 1990, pages 1113-1125

On the sum of two maximal monotone operators

Periodic solutions of dissipative dynamical systems with singular potentials

Correctors for the homogenization of monotone operators

  • Gianni Dal Maso and Anneliese Defranceschi

    Volume 3, 1990, pages 1151-1166

On the distribution of the eigenvalues of a class of indefinite eigenvalue problems

  • W. Eberhard, G. Freiling, and A. Schneider

    Volume 3, 1990, pages 1167-1179

Expansion theorems for a class of regular indefinite eigenvalue problems

  • W. Eberhard, G. Freiling, and A. Schneider

    Volume 3, 1990, pages 1181-1200

Exponential dichotomy and trichotomy of nonlinear differential equations

Determination of an unknown radiation term in heat conduction problem

Mathematical study of a nonlinear transport-diffusion problem related to muscle contraction

  • Pierluigi Colli and Maurizio Grasselli

    Volume 3, 1990, pages 837-849

A note on strongly nonlinear parabolic equations of higher order

On new exact blow-up solutions for nonlinear heat conduction equations with source and applications

Ground states for critical semilinear scalar field equations

  • Ezzat S. Noussair and Charles A. Swanson

    Volume 3, 1990, pages 875-887

Spherical maxima in Hilbert space and semilinear elliptic eigenvalue problems

  • Martin Schechter and Kyril Tintarev

    Volume 3, 1990, pages 889-899

A transformation of right-definite $S$-Hermitian systems to canonical systems

Periodic solutions of Hamiltonian systems with strong resonance at infinity

Variational methods for nonlinear eigenvalue inequalities

The last free coexistence-like problem

An extension of Leray-Schauder degree and applications to nonlinear wave equations

Subharmonic oscillations for forced pendulum type equations

On a question of blow-up for semilinear parabolic systems

Convergence of a nonconservative finite difference scheme for a system of hyperbolic conservation laws

The maximum principle for semicontinuous functions

  • Michael G. Crandall and Hitoshi Ishii

    Volume 3, 1990, pages 1001-1014

New aspects in bifurcation with symmetry

Semiflows generated by Lipschitz perturbations of non-densely defined operators

Limiting behavior of the strongly damped extensible beam equation

Bounded positive entire solutions of multi-dimensional Emden-Fowler type equations with oscillating coefficients

Averaging, homotopy, and bounded solutions of ordinary differential equations

Estimates from below for the solutions to a class of second order evolution equations

Neumann problems for a class of nonlinear degenerate parabolic equations

Stability of a periodic problem of Ambrosetti-Prodi type

On nonuniform asymptotic stability for nonautonomous functional-differential equations

A theorem of the Krein-Rutman type for an integro-differential operator

  • Francisco Julio Sobreira de Araujo Corrêa

    Volume 3, 1990, pages 295-303

Existence and regularity for a singular semilinear Sturm-Liouville problem

An operational method to solve a Dirichlet problem for the Laplace operator in a plane sector

Convergence of the line method approximation for a parabolic free boundary problem

  • Russell C. Thompson and Wolfgang L. Walter

    Volume 3, 1990, pages 335-351

Free boundary problems for Emden-Fowler equations

Comparison of eigenvalues for focal point problems for $n$th order difference equations

  • Darrel Hankerson and Allan Peterson

    Volume 3, 1990, pages 363-380

Damping operators in continuum models of flexible structures: explicit models for proportional damping in beam torsion

On nonsmooth solutions of Abel’s integral equation

Oscillations of solutions of perturbed autonomous equations with an application to nonlinear elliptic eigenvalue problems involving critical Sobolev exponents

Bifurcation of a homoclinic orbit with a saddle-node equilibrium

Inertial manifolds and Sacker’s equation

Existence theorems for elliptic Monge-Ampère equations in the plane

  • Takasi Kusano and Charles A. Swanson

    Volume 3, 1990, pages 487-493

Almost periodic solutions of a linear Volterra system

Finite rank, relatively bounded perturbations of semi-groups generators. III. A sharp result on the lack of uniform stabilization

Omega limit sets of nonexpansive maps: finiteness and cardinality estimates

Periodic soliton solutions to nonlinear Klein-Gordon equations on $\mathbb{R}^2$

On the solvability of a nonlinear two point BVP between the first two eigenvalues

Bifurcation for periodic differential equations at resonance

  • S. R. Bernfeld, L. Salvadori, and F. Visentin

    Volume 3, 1990, pages 1-12

Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems

Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with discontinuous time-dependence

Existence of forced oscillations for some singular dynamical systems

Regularity results for first order Hamilton-Jacobi equations

Stability of dynamical systems in the plane

Potentiality, group symmetry and bifurcation in the theory of branching equation

  • B. V. Loginov, N. A. Sidorov, and V. A. Trenogin

    Volume 3, 1990, pages 145-154

On the zeros of solutions of hyperbolic equations of neutral type

Scattering theory for higher order equations

On the solvability of one class of boundary value problems

Interaction between oscillations and global asymptotic stability in delay differential equations

Stability and uniqueness of positive solutions for a semi-linear elliptic boundary value problem

The inverse one phase Stefan problem

A diffusion system for fluid in fractured media

  • Ralph E. Showalter and Noel J. Walkington

    Volume 3, 1990, pages 219-236

An identification problem in the theory of heat conduction

  • Alfredo Lorenzi and Alessandra Lunardi

    Volume 3, 1990, pages 237-252

On differential equations in ordered Banach spaces with applications to differential systems and random equations

Quadratic growth of solutions of fully nonlinear second order equations in $\mathbb{R}^n$

  • Michael G. Crandall and P.-L. Lions

    Volume 3, 1990, pages 601-616

On some nonlinear dispersive equations in several space variables

  • Jerome A. Goldstein, Ryuji Kajikiya, and Shinnosuke Oharu

    Volume 3, 1990, pages 617-632

Differential inclusions with nonclosed, nonconvex right-and side

Multivalued differential equations on closed sets. II

Investigation of a mathematical model of thermoelasticity

A counterexample to the conjecture of Saint Venant via reflection methods

On a class of abstract degenerate parabolic equations

Smoothing properties of some weak solutions of the Benjamin-Ono equation

Semicoercive variational problems at resonance: an abstract approach

Quadratic systems with a critical point of higher multiplicity

Analytic solutions for a class of PDE’s with constant coefficients

Dual semigroups and structural operators for partial functional-differential equations with unbounded operators acting on the delays

  • Karl Kunisch and MiklavŽ Mastinšek

    Volume 3, 1990, pages 733-756

On sieved orthogonal polynomials. VI. Differential equations

  • Joaquin Bustoz, Mourad E. H. Ismail, and Jet Wimp

    Volume 3, 1990, pages 757-766

A numerical method for nonlinear age dependent population models

Convergence of coupled systems of nonlinear finite difference elliptic equations

A note on Palais-Smale condition and coercivity

  • Shu Jie Li, M. Willem, and L. Caklovic

    Volume 3, 1990, pages 799-800

Remarks on the damped stationary Euler equations

Asymptotic behavior of solutions to a class of nonlinear Volterra equations

  • Sergiu Aizicovici, Stig-Olof Londen, and Simeon Reich

    Volume 3, 1990, pages 813-825

Some infectious disease models with population dynamics and general contact rates